# SDR FDEA201504291319

- Difficulty date: April 29, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 506 hours, 15,389 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AV COMPARTMENT FOUND FRAME 17 CORRODED BETWEEN STRINGER 42 & 43L.  BLENDED OUT THE CORROSION IAW SRM 51-74-10 & EA 6-5310-T0317322 P1.
